# SDR CA970715025

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 38339
- Condition: Departed
- Location: Wing
- Component: 38339
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A, J

## Discrepancy

(CAN) AIRCRAFT HAD BEEN REFUELED AND PREPARED FOR DEPARTURE WHEN THE PILOT NOTICED THE LEFT HAND AUXILIARY FUEL CAP MISSING. AIRCRAFT RETURNED TO BASE AND IT WAS DETERMINED THAT THE CAP COULD BE LOCKED AND STILL RELEASE FROM THE TANK. NEW CAPS WERE INSTALLED ON THE AIRCRAFT, P/N 100-381005-1.
